# SDR SWAA2024061781992

- Difficulty date: May 2, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 BETWEEN STRINGER 25R AND STRINGER 26R AFT CARGO COMPARTMENT 2024-295374<[01] REPLACED FRAME ON BS 907 BETWEEN STRINGER STR 24R TO STR24L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 147A1007 REV ?D?. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED FRAME ON BS 907 BETWEEN STRINGER STR 24R TO STR24L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 147A1007 REV ?D?. SEE INDIVIDUAL SIGN OFFS BELOW RII
